JOURNAL BROWSE
Search
Advanced SearchSearch Tips
TAUTNESS AND HYPERBOLICITY OF MODEL DOMAINS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 33, Issue 4,  2011, pp.629-633
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2011.33.4.629
 Title & Authors
TAUTNESS AND HYPERBOLICITY OF MODEL DOMAINS
Park, Sung-Hee;
  PDF(new window)
 Abstract
In this paper we study some properties related to hyperbolicity and tautness of model domains.
 Keywords
hyperbolic;taut;model domain;
 Language
English
 Cited by
 References
1.
P. Jakobczak & M. Jarnicki, Lectures on holomorphic functions of several complex variables, PS File at `http://www.im.uj.edu.pl/sjarnicki/mjp.htm', 2001.

2.
M. Jarnicki & P. Pflug, Invariant Distances and Metrics in Complex Analysis, de Gruyter Expositions in Mathematics 9, Walter de Gruyter 1993.

3.
M. Jarnicki & P. Pflug, First Steps in Several Complex Variables: Reinhardt Domains, European Mathematical Society Publishing House, 2008.

4.
M. Jarnicki & P. Pflug, Invariant distances and metrics in complex analysis- revisited, Dissertationes Math. 430 (2005), 1-192. crossref(new window)

5.
S.-H. Park, On Hyperbolicity and Tautness of Certain Hartogs Type Domains, Rocky Mountain J. Math., 37 (3) (2007), 959-985. crossref(new window)

6.
J. Yu, Geometric analysis on weakly pseudoconvex domains, Dissertation, Washington University, 1993.